# SDR ASAA0842605

- Difficulty date: January 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659247
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NR 5116889 BEYOND LIMITS DAMAGE TO FLOOR CHANNEL BS 767+4 LBL 8 AFT CARGO PIT.  REPAIRED WITH REPAIR PART.
